# SDR ASOA201802225058

- Difficulty date: February 22, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318231
- Condition: Corroded
- Location: Pax Door
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR BACK UP SILL FROM BS 310 - 349, STRINGER 21L IS CORRODED.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
